Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Frequent urination problem. Taken Norfloxacin. Still feel uncomfortable, urine leaking after urinate. Should i check again?

im 21 years old man. i have frequent urination problem. and urine leakage problem. i have met a doctor he has given Norfloxacin acid 400 mg tablet i used it for 2weeks. now stopped frequent urination problem. bur i still feel uncomfortable.urin leaking after urinate..should i check again ? or its going to be ok? whats problem is this?
Asked On : Mon, 25 Feb 2013
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello, thanks for using Health Care Magic.
Frequent urination and urinary incontinence are irritative symptoms of the bladder caused by a urinary infection. E. coli is one of the most common germ causing urinary infection and it is sensitive to norfloxacin except in rare cases. If you did take the norfloxacin in the right doses, then there are two possible reasons why you still have urinary incontinence;
-Either, the germ causing the urinary infection is not sensitive to norfloxacin or
-there is another problem ( a structural porblem) causing the urinary incontinence because the urine leakage is not an urge incontinence which is usually the case in urinary infections.
However, it will be a better option to revisit your Doctor for a re-evaluation and some tests such as urine analysis including culture and sensitivity, urinary echography etc.
Best regards.
Answered: Mon, 25 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

General Surgeon Dr. Grzegorz Stanko's  Response

Thank you for the query.

You should definitely have urine analysis performed and urine culture test. It should tell if there is an infection and if so, which antibiotics should be used. You should also check you blood sugar level as diabetes makes us prone to urinary tract infections.

Hope this will help.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor